Article citationsMore >>

Ibragimov G.I. Pursuit Differential Game Described by infinite First Order 2-Systems of Differential Equations. Malaysian Journal of Mathematical Sciences. 11(2). 181-190. May. 2017.

has been cited by the following article:

Article

A Problem of Pursuit Game with Various Constraints on Controls of Players

1Department of Mathematics, Faculty of Science, Thamar University, Yemen

2Department of Mathematics, Faculty of Science and Arts, Najran University, Saudi Arabia


International Journal of Partial Differential Equations and Applications. 2019, Vol. 6 No. 1, 13-17
DOI: 10.12691/ijpdea-6-1-2
Copyright © 2019 Science and Education Publishing

Cite this paper:
Fateh Allahabi, Mohammad Abdulkawi Mahiub. A Problem of Pursuit Game with Various Constraints on Controls of Players. International Journal of Partial Differential Equations and Applications. 2019; 6(1):13-17. doi: 10.12691/ijpdea-6-1-2.

Correspondence to: Fateh  Allahabi, Department of Mathematics, Faculty of Science, Thamar University, Yemen. Email: fateh.allahabi@tu.edu.ye

Abstract

This work introduce a difference controls of players by using a new control method to completing a pursuit game. We study pursuit game problems for controlled partial differential equations of the parabolic type. We proved a theorem on pursuit game with mixed constraints, where pursuers control are subjected to integral (geometric) constraint and geometric (integral) constraint are imposed on evaders control. Moreover, we established the sufficient conditions for which pursuit is possible in the game considered.

Keywords